# SDR CKSA95037

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KBUF - FLT 64648 - AFTER TAKEOFF, LOUD NOISE WAS HEARD FROM NOSE GEAR.  RECYCLED GEAR, NO CHANGE.  RETURNED TO BUF.  MAINTENANCE INSPECTED NOSE GEAR WHEELWELL DOORS.  NO DEFECTS NOTED.  RESET NOSE GEAR DOORS IAW MM CHAPTER 52.  (X)
